# SDR XV6A2011051300008

- Difficulty date: May 11, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N328MX
- Make and model: Dorner DO328100
- Aircraft serial: 3071
- Aircraft time: 19,397 hours, 23,972 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shuttle Valve
- Part number: ZCV1936
- Part serial: 9090768
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

HYD PROXIMITY VALVE CLOSED CAS MESSAGE RECEIVED IN CRUISE FLIGHT (FL220).  CREW PERFORMED THE ASSOCIATED QRH CHECKLIST PROCEDURE INCLUDING THE HYD FAILURE LANDING CHECKLIST.  AT INITIAL TOUCHDOWN (FLAPS UP LANDING), ACFT HAD GOOD AERODYNAMIC CONTROL WITH ENGINES IN FULL REVERSE.  NORMAL BRAKING WAS EITHER NOT EFFECTIVE OR NOT AVAILABLE DURING INITIAL ROLL-OUT.  AT SLOW SPEED THE ACFT BEGAN TO TURN LT WITH FULL RT RUDDER, AND THE EMERGENCY/PARKING BRAKE LEVER WAS PULLED WHEN IT BECAME EVIDENT THAT THE ACFT WAS GOING TO LEAVE THE PAVED SURFACE.  WHEELS LOCKED AND ACFT SKIDDED FOR APPROX 100FT.  TIRES REMAINED INFLATED.  A RUNWAY EDGE LIGHT CONTACTED THE LOWER LANDING GEAR AREA AT SLOW SPEED.
